| Model Number |
2C4041 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of y-type tur/bladder irrigation sets leaked from an unspecified location.This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.